Publication detail

The incomplete exact inverse problem of the calculus of variations

CHRASTINOVÁ, V.

Original Title

The incomplete exact inverse problem of the calculus of variations

English Title

The incomplete exact inverse problem of the calculus of variations

Type

journal article - other

Language

en

Original Abstract

The incomplete exact inverse problem of the calculus of variations is studied. The classical Helmholz solvability conditions and the Tonti resolving formula are adapted for this incomplete problem.

English abstract

The incomplete exact inverse problem of the calculus of variations is studied. The classical Helmholz solvability conditions and the Tonti resolving formula are adapted for this incomplete problem.

Keywords

calculus of variations; inverse problems

Released

15.01.2018

Location

Hong Kong

Pages from

52

Pages to

65

Pages count

14

URL

BibTex


@article{BUT145211,
  author="Veronika {Chrastinová}",
  title="The incomplete exact inverse problem of the calculus of variations",
  annote="The incomplete exact inverse problem of the calculus of variations is studied. The classical Helmholz solvability conditions and the Tonti resolving formula are adapted for this incomplete problem.",
  chapter="145211",
  howpublished="print",
  number="1",
  volume="3",
  year="2018",
  month="january",
  pages="52--65",
  type="journal article - other"
}